MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during saphenous endoscopic vessel harvesting procedure, vasoview hemopro 2 (w/vasoshield) would stop working in the middle of the ligation process.There was no obvious reason for the overheating safety mechanism to be activated.The generator and all power cords were replaced.Unfortunately, the same problem continued.The power was set to 3.Therefore, the device was deemed unsafe for use and was removed from the surgical field.A new device was opened and the remainder of the case was finished with no other issues.The only surgical delay was the time needed to open up a new kit which was about 3 minutes.No injuries occurred due to the defect.
 
Additional Manufacturer Narrative
Trackwise id# (b)(4).Updated sections: b-4,g-3, g-6, h-2, h-11.Corrected section:h-3 from "device not returned" to "device discarded".Corrected section:h-6 from "device not returned" to "device discarded".
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The lot # 3000422785 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
HEMOPRO 2 W/VASOSHIELD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20688985
Report Number2242352-2024-0001242
Device Sequence Number7197128
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000422785(17)260921
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000422785
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/15/2024
11/21/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date11/15/2024
11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR, POWER CORDS
Patient SexUnknown